# SDR ASAA0280359

- Difficulty date: October 9, 2002
- Submitted: January 29, 2003
- Operation: Air carrier
- Aircraft: N976AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53452
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 5936597505
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND 30K CHECK, FLOOR SUPPORT AT FS 1155, LONGERON 28L-29R CORRODED.  REPLACED SUPPORT. (M)
